# SDR ASAA2016072917560

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,912 hours, 7,479 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074847
- Part serial: 14404
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,518 hours, 3,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING BLEED AIR CROSSOVER TEST FOR REPAIR CONFIRMATION OF LT ENGINE LOW DUCT PRESSURE, NOTED RT ENGINE DUCT PRESSURE DID NOT RISE ABOVE 15 PSI UNTIL 50% N1, ALL OTHER PARAMETERS NORMAL.  SUSPECT NR 2 ENGINE HIGH STAGE REGULATOR FAILURE.  ACFT GROUNDED.   CONFIRMED HIGH STAGE REGULATOR FAILURE.  CONTROL PRESSURE TO THE HIGH STAGE VALVE DOES NOT RISE ABOVE 7 PSI.  HIGH STAGE VALVE CHECKED GOOD, FULL OPEN BY 5 PSI, IAW AMM 36-11-00-710-803. LEAK CHECKED IAW AMM 36-11-00.  REPLACED THE HIGH STAGE REGULATOR IAW AMM 36-11-07.  OPS CHECKED GOOD. ACCOMPLISHED BLEED AIR CROSSOVER TEST AGAIN IAW AMM 36-11-00, OPS CHECKED GOOD.
